C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported via medwatch, arterial line placed in patient, when connector tubing attached, leaking blood from tubing at connection site, area cracked.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.